Estimation de certaines probabilités
Revue de Statistique Appliquée, Volume 13 (1965) no. 4, p. 21-31
@article{RSA_1965__13_4_21_0,
     author = {Indjoudjian, M. D.},
     title = {Estimation de certaines probabilit\'es},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {13},
     number = {4},
     year = {1965},
     pages = {21-31},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1965__13_4_21_0}
}
Indjoudjian, M. D. Estimation de certaines probabilités. Revue de Statistique Appliquée, Volume 13 (1965) no. 4, pp. 21-31. http://www.numdam.org/item/RSA_1965__13_4_21_0/

[1] Barton D.E. (1961) - Unbiased estimation of a set of probabilities, Biometrika 48. 227-9 | MR 125673 | Zbl 0112.10507

[2] Basu A.P. (1964) - Estimates of reliability for some distributions udeful in life testing. Technometrics 6, 215-9.

[3] Blackwell D. (1947) - Conditional expectation and unbiased sequential estimation.Ann. Math. Stat. 18, 105- 10. | MR 19903 | Zbl 0033.07603

[4] Laurent A.G. (1963) - Conditional distribution of order statistics and distribution of the reduced ith order statistic of the exponentiel model. Ann. Math. Stat. 34, 652- 7 | MR 150888 | Zbl 0202.49701

[5] Lehmann E.L. and Scheffe H. (1950) - Completeness, similar regions and unbiased estimates. Sankhya 10, 305-40. | MR 39201 | Zbl 0041.46301

[6] Rao C.R. (1949) - Sufficient estimates and minimum variance estimates. Proc. Cambr. Phil. Soc. 45, 213-18. | Zbl 0037.36702